Global smooth solutions and asymptotic stability in one-dimensional nonlinear thermoelasticity

Reinhard Racke, Yoshihiro Shibata

Research output: Contribution to journalArticlepeer-review

47 Citations (Scopus)

Abstract

The global existence of smooth solutions to the equations of nonlinear thermoelasticity is shown for a one-dimensional homogeneous reference configuration. Dirichlet boundary conditions are studied and the asymptotic behaviour of the solutions as t→∞ is described.

Original languageEnglish
Pages (from-to)1-34
Number of pages34
JournalArchive for Rational Mechanics and Analysis
Volume116
Issue number1
DOIs
Publication statusPublished - 1991 Mar 1
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Global smooth solutions and asymptotic stability in one-dimensional nonlinear thermoelasticity'. Together they form a unique fingerprint.

Cite this